The Annals of Mathematical Statistics

A Note on Uniform Convergence of Stochastic Processes

Naresh C. Jain and G. Kallianpur

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 4 (1970), 1360-1362.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696914

Digital Object Identifier
doi:10.1214/aoms/1177696914

Mathematical Reviews number (MathSciNet)
MR272050

Zentralblatt MATH identifier
0232.60040

JSTOR
links.jstor.org

Citation

Jain, Naresh C.; Kallianpur, G. A Note on Uniform Convergence of Stochastic Processes. Ann. Math. Statist. 41 (1970), no. 4, 1360--1362. doi:10.1214/aoms/1177696914. https://projecteuclid.org/euclid.aoms/1177696914


Export citation